# SDR GTIA2024100738424

- Difficulty date: October 7, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N988NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11733
- Aircraft time: 1,315 hours, 613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING APU BLEED ON STRONG DIRTY SOCK SMELL IN COCKPIT FLT ATT REPORT SMELL OF VOMIT IN CABIN -PERFORMED TSM TASK 05-50-00-869-051-A. NO TRACE OF ODOR FOUND WITH EROTRACER NK13287T AND NO HISTORY OF FUME EVENT. A/C OK FOR SERVICE.
